# SDR ABXA070155

- Difficulty date: April 23, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 56,905 hours, 45,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 991015113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED AT STA 598 TO 617 AT BUTT LINE 58 LEFT.  REPAIRED AREA OF WEB IAW DC9 SRM 53-01.
